# SDR DALA1229880931

- Difficulty date: March 31, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 62,177 hours, 47,517 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR PAN GOUGED.  DOUBLER REPAIR INSTALLED IAW SRM 52-05D FIG 50.IG 50.
